JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NORMALITY OF FUZZY TOPOLOGICAL SPACES IN KUBIAK-ŠOSTAK'S SENSE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NORMALITY OF FUZZY TOPOLOGICAL SPACES IN KUBIAK-ŠOSTAK'S SENSE
Abd-Allah, M. Azab;
  PDF(new window)
 Abstract
The aim of this paper is to study the normality of fuzzy topological spaces in Kubiak-ostak's sense. Also, some characterizations and the effects of some types of functions on these types of normality are studied.
 Keywords
fuzzy topology;normal fuzzy topology;almost normal;mildly normal;
 Language
English
 Cited by
 References
1.
C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. 24 (1968), 182-190. crossref(new window)

2.
K. C. Chattopadhyay and S. K. Samanta, Fuzzy topology: fuzzy closure operator, fuzzy compactness and fuzzy connectedness, Fuzzy Sets and Systems 54 (1993), no. 2, 207-212. crossref(new window)

3.
Y. C. Kim, A. A. Ramadan, and S. E. Abbas, r-fuzzy strongly preopen sets in fuzzy topological spaces, Mat. Vesnik 55 (2003), no. 1-2, 1-13.

4.
B. Krsteska and Y. C. Kim, Some types of fuzzy normal spaces in Chang's sense, Adv. Fuzzy Sets Syst. 3 (2008), no. 1, 115-129.

5.
T. Kubiak, On fuzzy topologies, Ph. D Thesis, A. Mickiewicz, poznan, 1985.

6.
A. A. Ramadan, S. E. Abbas, and Y. C. Kim, Fuzzy irresolute mappings in smooth fuzzy topological spaces, J. Fuzzy Math. 9 (2001), no. 4, 865-877.

7.
A. P.Sostak, On a fuzzy topological structure, Rend. Circ. Mat. Palermo (2) Suppl. No. 11 (1985), 89-103.

8.
L. A. Zadeh, Fuzzy sets, Information and Control 8 (1965), 338-353. crossref(new window)